| Catalog Number |
509-02-436 |
| Medical Device Problem Codes |
Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
05/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-00169; 509-02-032, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery: due to patient complained of tightness in shoulder.Plan was to remove any adhesions and readdress tension.